Large deviation local limit theorems for arbitrary sequences of random variables

Chaganty, Narasinga R., Sethuraman, J. . The Annals of Probability 1985. 13 :97-114

Locate this article in:

Bibtex

@article{CIS-60056,
  Author = {Chaganty, Narasinga R. and Sethuraman, J.},
  Title = {Large deviation local limit theorems for arbitrary sequences of random variables},
  Journal = {The Annals of Probability },
  Volume = {13},
  Year = {1985},
  Pages = {97--114},
  Keywords = {Nonparametric}
}

Similar articles